Journal of Applied Mathematics

A Hamilton-Poisson Model of the Chen-Lee System

Camelia Pop Arieşanu

Full-text: Open access

Abstract

We will present some dynamical and geometrical properties of Chen-Lee system from the Poisson geometry point of view.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 484028, 11 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495217

Digital Object Identifier
doi:10.1155/2012/484028

Mathematical Reviews number (MathSciNet)
MR2948167

Zentralblatt MATH identifier
1255.34013

Citation

Pop Arieşanu, Camelia. A Hamilton-Poisson Model of the Chen-Lee System. J. Appl. Math. 2012 (2012), Article ID 484028, 11 pages. doi:10.1155/2012/484028. https://projecteuclid.org/euclid.jam/1355495217


Export citation